# SDR DALA2018080704907

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 67,228 hours, 25,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE DOES NOT MOVE TO FULLY CLOSED POSITION WHEN THE DOOR WAS CLOSED FROM OUTSIDE HANDLE MUST BE MANUALLY MOVED TO FULL CLOSED POSITION.
